Rough differential equations driven by signals in Besov spaces


Prömel, David J. ; Trabs, Mathias



DOI: https://doi.org/10.1016/j.jde.2015.12.012
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://arxiv.org/abs/1506.03252
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Differential Equations
Volume: 260
Issue number: 6
Page range: 5202-5249
Place of publication: Orlando, FL [u.a.]
Publishing house: Elsevier
ISSN: 0022-0396 , 1090-2732
Publication language: English
Institution: School of Business Informatics and Mathematics > Finanzmathematik (Juniorprofessur) (Prömel 2019-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item